Alert archive / Maine / High Wind Watches in 2016

High Wind Watch 3, NWS Caribou, ME

February 15, 2016Hancock County, Washington County, Maine

NWS Caribou, ME issued this high wind watch at Feb 15, 2016, 3:45 AM EST for Hancock County, Washington County, Maine. It took effect at Feb 16, 2016, 5:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 15, 2016, 3:45 AM EST (08:45 UTC)
In effect from
Feb 16, 2016, 5:00 PM EST
Expired
Feb 16, 2016, 2:46 AM EST
In force
Issued by
NWS Caribou, ME

Counties Hancock County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 142 km from the middle of the area, began a volume at 08:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 8.8 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2016-02-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2016-02-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1763 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

035 
WWUS71 KCAR 150845
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
345 AM EST MON FEB 15 2016

MEZ029-030-151645-
/O.NEW.KCAR.HW.A.0003.160216T2200Z-160217T0600Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
345 AM EST MON FEB 15 2016

...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE
TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE
TUESDAY NIGHT.

* WINDS...SOUTH 25 TO 40 MPH WITH GUSTS BETWEEN 50 AND 55 MPH.

* TIMING...WINDS WILL INCREASE LATE TUESDAY AFTERNOON AND CONTINUE THROUGH
  MIDNIGHT TUESDAY NIGHT

* IMPACTS...WINDS WILL CAUSE DOWNED TREES AND BRANCHES TO SNAP
  WITH NUMEROUS POWER OUTAGES POSSIBLE. BLOWN DOWN DEBRIS MAY
  BLOCK SOME ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
4 follow-up statements
310 
WWUS71 KCAR 151954
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
254 PM EST MON FEB 15 2016

MEZ029-030-160400-
/O.CON.KCAR.HW.A.0003.160216T2200Z-160217T0600Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
254 PM EST MON FEB 15 2016

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH LATE TUESDAY NIGHT...

* WINDS...SOUTH 25 TO 35 MPH WITH GUSTS UP TO 60 MPH.

* TIMING...WINDS WILL INCREASE LATE TUESDAY AFTERNOON AND 
  CONTINUE THROUGH MIDNIGHT TUESDAY NIGHT

* IMPACTS...WINDS WILL CAUSE DOWNED TREES AND BRANCHES TO SNAP 
  WITH NUMEROUS POWER OUTAGES POSSIBLE. BLOWN DOWN DEBRIS MAY 
  BLOCK SOME ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
659 
WWUS71 KCAR 160000
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
700 PM EST MON FEB 15 2016

MEZ029-030-160800-
/O.CON.KCAR.HW.A.0003.160216T2200Z-160217T0600Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
700 PM EST MON FEB 15 2016

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH LATE TUESDAY NIGHT...

* WINDS...SOUTH 25 TO 35 MPH WITH GUSTS UP TO 60 MPH.

* TIMING...WINDS WILL INCREASE LATE TUESDAY AFTERNOON AND 
  CONTINUE THROUGH MIDNIGHT TUESDAY NIGHT

* IMPACTS...WINDS WILL CAUSE DOWNED TREES AND BRANCHES TO SNAP 
  WITH NUMEROUS POWER OUTAGES POSSIBLE. BLOWN DOWN DEBRIS MAY 
  BLOCK SOME ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
044 
WWUS71 KCAR 160256
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
956 PM EST MON FEB 15 2016

MEZ029-030-161100-
/O.CON.KCAR.HW.A.0003.160216T2200Z-160217T0600Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
956 PM EST MON FEB 15 2016

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH LATE TUESDAY NIGHT...

* WINDS...SOUTH 25 TO 35 MPH WITH GUSTS UP TO 60 MPH.

* TIMING...WINDS WILL INCREASE LATE TUESDAY AFTERNOON AND 
  CONTINUE THROUGH MIDNIGHT TUESDAY NIGHT

* IMPACTS...WINDS WILL CAUSE DOWNED TREES AND BRANCHES TO SNAP 
  WITH NUMEROUS POWER OUTAGES POSSIBLE. BLOWN DOWN DEBRIS MAY 
  BLOCK SOME ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

CB
057 
WWUS71 KCAR 160746
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
246 AM EST TUE FEB 16 2016

...VERY STRONG WINDS THIS EVENING... 

MEZ029-030-161600-
/O.UPG.KCAR.HW.A.0003.160216T2200Z-160217T0600Z/
/O.NEW.KCAR.HW.W.0003.160216T2200Z-160217T0600Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
246 AM EST TUE FEB 16 2016

...HIGH WIND WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 AM
EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 AM EST
WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT.

* WINDS...SOUTH 30 TO 40 MPH WITH GUSTS UP TO 60 MPH.

* TIMING...WINDS WILL INCREASE LATE THIS AFTERNOON AND CONTINUE
  THROUGH MIDNIGHT TONIGHT.

* IMPACTS...WINDS WILL CAUSE DOWNED TREES AND BRANCHES TO SNAP
  WITH NUMEROUS POWER OUTAGES EXPECTED. BLOWN DOWN DEBRIS MAY
  BLOCK SOME ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MEZ015>017-161600-
/O.NEW.KCAR.WI.Y.0003.160216T2200Z-160217T0600Z/
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN...
AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND...
DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY...
PRINCETON
246 AM EST TUE FEB 16 2016

...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 AM
EST WEDNESDAY.

* WINDS...SOUTH 20 TO 25 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...WINDS WILL INCREASE LATE THIS AFTERNOON AND CONTINUE
  THROUGH MIDNIGHT TONIGHT.

* IMPACTS...WINDS WILL CAUSE DOWNED TREES AND BRANCHES TO SNAP 
  WITH NUMEROUS POWER OUTAGES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this high wind watch went out at Feb 14, 9:18 PM EST, 6 hours 27 minutes earlier.

Area forecast discussion, Feb 14, 9:18 PM EST, 6 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
918 PM EST SUN FEB 14 2016

.SYNOPSIS...
HIGH PRESSURE WILL SLOWLY BUILD ACROSS THE REGION INTO MONDAY.
LOW PRESSURE WILL TRACK WEST OF THE REGION TUESDAY.

&&

.NEAR TERM /THROUGH MONDAY/...
918 PM UPDATE...HIGH PRES CENTERED OVER UPSTATE NY THIS EVENING
WILL SLOWLY MOVE EAST OVERNIGHT. A COLD AIR MASS IS IN PLACE
ACROSS NORTHERN NEW ENGLAND WITH A 850H TEMP OF -24.5C ON THE 00Z
KCAR SOUNDING. THERE CONTINUES TO BE ENOUGH OF A GRADIENT ACROSS
THE AREA TO PRODUCE A 10 TO 15 MPH WIND WITH OCCASIONAL STRONGER
GUSTS. THE WIND WILL SLOWLY DIMINISH OVERNIGHT. THE WIND IS
PRODUCING WIND CHILLS OF 20 TO 30 BELOW ACROSS MOST OF NORTHERN
MAINE AS OF 9 PM. WILL EXTEND THE WIND CHILL ADVISORIES A FEW
HOURS UNTIL 4 AM, AND ALSO EXPAND THE ADVISORIES TO COVER ALL OF
THE NORTHERN ZONES. AS THE WIND DROPS OFF VERY LATE TONIGHT SOME
OF THE NORMAL COLD SPOTS IN THE NW SUCH AS ESTCOURT STATION AND
BIG BLACK RIVER MAY DROP TO 30 BELOW.

PREVIOUS DISCUSSION... STRONG HIGH PRESSURE LOCATED TO THE WEST
OF NEW ENGLAND WILL CONTINUE TO MOVE TO THE EAST TONIGHT THEN
CREST OVER THE REGION MONDAY MORNING. THE HIGH WILL THEN MOVE TO
THE EAST INTO THE ATLANTIC LATE MONDAY. LOW PRESSURE IS EXPECTED
TO DEVELOP TO THE SOUTHWEST OF NEW ENGLAND MONDAY EVENING THEN
MOVE TO THE NORTH. WIND SPEEDS STAY AT AROUND 10 MPH UNTIL 0600Z
ACROSS THE NORTHWEST... SO WILL KEEP WIND CHILL ADVISORY IN PLACE
UNTIL THEN.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
THE MAIN FORECAST CONCERN FOR THE SHORT TERM PERIOD IS A STRONG
LOW PRESSURE SYSTEM THAT IS PROGGED TO TRACK NEWD ACROSS THE
NORTHEAST MONDAY/NIGHT AND TUESDAY...AND THEN OVER QUEBEC TUESDAY
NIGHT. LIGHT TO MODERATE SNOW WILL DEVELOP ACROSS OUR DOWNEAST
ZONES MONDAY EVENING AND THE SPREAD NORTH ACROSS THE REST OF OUR
CWA OVERNIGHT. THE SNOW WILL MIX WITH AND CHANGE OVER TO RAIN ON
TUESDAY FROM NORTH TO SOUTH AFTER A WARM FRONT MOVES ACROSS THE
STATE. BEFORE THIS HAPPENS...AN AREA OF 3 TO 4 INCHES OF SNOW
SHOULD FALL ACROSS MOST OF THE FCST AREA TUESDAY NIGHT...WITH
HIGHER AMOUNTS FOUND ACROSS THE HIGHER TERRAIN AND LOWER AMOUNTS
NEAR THE COAST.

AFTER THE PRECIP CHANGES TO RAIN...UP TO A HALF INCH OF RAIN WILL
FALL ACROSS MOST AREAS. A COLD FRONT WILL SWEEP EWD ACROSS THE CWA
TUESDAY NIGHT AND WEDNESDAY...BRINGING COOLER TEMPS BACK NEW
ENGLAND. THE PRECIP SHOULD ALSO TAPER OFF TO SCTD RAIN/SHOWERS DUE
TO THE CAA.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
THOUGH PRECIP FROM THE TUES SYSTEM WILL PULL AWAY ON WED, SOME
SNOW SHOWERS MAY LINGER WED NIGHT AS THE BASE OF THE UPR TROF
MOVES ACROSS THE CWA. THE RISK WILL BE HIGHEST ACROSS THE CROWN OF
MAINE AND THE WESTERN HIGHLANDS. UPR RIDGING AND AN APPROACHING
SFC HIGH WILL SQUASH ANY LINGERING SNOW LATER THU, AND THU NIGHT
LOOKS TO BE CLEAR AND RATHER CHILLY. INDEED, SUB-ZERO TEMPS ARE
EXPECTED FOR MUCH OF THE STATE NORTH OF A KATAHDIN - HOULTON LINE,
WITH SINGLE DIGITS INTO INTERIOR SOUTHEAST. OTHERWISE, TEMPS IN
THE LONG TERM WILL BE NEAR TO ABOVE NORMAL.

WHILE THEY DISAGREE A BIT ON THE ONSET TIMING, THE ECMWF AND GFS
BOTH SHOW THE NEXT SYSTEM PUSHING THROUGH THE CWA ROUGHLY BETWEEN
FRI NIGHT AND SAT NIGHT. AT THIS TIME, IT APPEARS THAT A TRACK TO
THE WEST AND NORTH OF THE STATE IS THE MOST LIKELY SOLUTION,
LEADING TO ANOTHER ROUND OF MILD TEMPS AND LIKELY A SNOW-TO-RAIN
EVENT FOR MUCH OF THE CWA. HOWEVER, GIVEN THE FAIRLY LOW-AMPLITUDE
UPR LVL PATTERN ACROSS NORTH AMERICA IN THE EXTENDED, THIS MAY BE
SUBJECT TO CHANGE. GIVEN FAIRLY GOOD AGREEMENT, WENT WITH POPS ABV
50 FROM EARLY SAT THRU SAT AFTN. TAILED OFF POPS SAT NIGHT, AND
SHOW A BIT OF CLEARING SUNDAY.

&&

.AVIATION /02Z MONDAY THROUGH FRIDAY/...
NEAR TERM: EXPECT VFR CONDITIONS THROUGH MONDAY.

SHORT TERM: LIGHT TO MODERATE SNOW WILL OVERSPREAD MOST OF THE
FORECAST AREA MONDAY NIGHT...BRINING MVFR/IFR CIGS TO AREA.
HOWEVER THE SNOW WILL MIX WITH AND CHANGE OVER TO RAIN ON TUESDAY
AS WARMER AIR SPREADS NORTH ACROSS THE STATE. THIS SHOULD RESULT
IN IMPROVING CIGS AND VSBY CONDITIONS WHICH WILL LAST INTO TUESDAY
NIGHT. A COLD FRONT WILL MOVE ACROSS NEW ENGLAND TUESDAY
NIGHT..CAUSING WINDS TO TURN OUT OF THE W BY WEDNESDAY.

&&

.MARINE...
NEAR TERM: WILL DROP THE SCA FOR THE INTRA-COASTAL WATERS WITH
THIS UPDATE. WILL KEEP THE SCA FOR THE COASTAL WATERS UNTIL 4 AM AND
FREEZING SPRAY ADVISORY UP UNTIL 7 AM MONDAY MORNING.

SHORT TERM: WINDS ACROSS THE COASTAL MARINE ZONES WILL STRENGTHEN
OUT OF THE SOUTH MONDAY NIGHT INTO TUESDAY AHEAD OF AN APPROACHING
LOW PRESSURE SYSTEM. GALE FORCE WINDS GUSTS ARE POSSIBLE BY
TUESDAY AFTERNOON AND INTO TUESDAY NIGHT. A COLD FRONT WILL THEN
MOVE ACROSS THE AREA ON WEDNESDAY...CAUSING WINDS TO TURN OUT OF
THE WEST. WAVES WILL ALSO INCREASE WITH THE STRONG WINDS...WITH
WAVE HEIGHTS RANGING FROM 13 TO 18 FT BY TUESDAY NIGHT. DUE TO
THESE CONDITIONS...A GALE WARNING WILL PROBABLY BE NEEDED FOR THIS
TIME FRAME.

&&

.CLIMATE...
THE HIGH OF +2F AT CARIBOU SUNDAY WAS THE LOWEST HIGH TEMPERATURE
OBSERVED SO FAR THIS WINTER. THE HIGH AT BANGOR OF +5F WAS ALSO
THE LOWEST HIGH TEMPERATURE OBSERVED THIS WINTER. NEITHER WAS A
RECORD LOW HIGH TEMPERATURE FOR THE DATE.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WIND CHILL ADVISORY UNTIL 4 AM EST MONDAY FOR MEZ001>006-010.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EST MONDAY FOR
   ANZ050>052. FREEZING SPRAY ADVISORY UNTIL 7 AM EST MONDAY FOR
   ANZ050>052.

&&

NEAR TERM...CB/MIGNONE
SHORT TERM...BERDES
LONG TERM...KREDENSOR
AVIATION...CB/MIGNONE/BERDES
MARINE...CB/MIGNONE/BERDES
CLIMATE...CB
Hazardous weather outlook, Feb 15, 3:13 AM EST, 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
313 AM EST MON FEB 15 2016

MEZ001>006-010-160815-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-
313 AM EST MON FEB 15 2016

...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 1 PM EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...FAR
NORTHERN MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST
CENTRAL MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ029-030-160815-
COASTAL HANCOCK-COASTAL WASHINGTON-
313 AM EST MON FEB 15 2016

...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE
TUESDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ016-017-160815-
INTERIOR HANCOCK-CENTRAL WASHINGTON-
313 AM EST MON FEB 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR DOWNEAST MAINE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ011-015-031-032-160815-
CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-SOUTHERN PISCATAQUIS-
NORTHERN WASHINGTON-
313 AM EST MON FEB 15 2016

...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
10 AM EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...EASTERN
MAINE...INTERIOR DOWNEAST MAINE AND NORTH CENTRAL MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ050>052-160815-
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
313 AM EST MON FEB 15 2016

...FREEZING SPRAY ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING...
...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING SPRAY ADVISORY.
   GALE WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 3:05 AM ESTGale WatchCAR12 hr
Feb 15, 3:39 AM ESTWinter Weather AdvisoryCARAroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington27 hr
Feb 15, 2:53 PM ESTGale WarningCAR12 hr

Nearby

High Wind Watches in Maine, 2016Every high wind watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.